| Model Number |
CB-CONSOLE |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Skin Discoloration (2074); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.The system has no system or data logs that can be reviewed.The system has software safeguards (such as a power on self-test) that will trigger error messages and event codes should the system be outside of acceptable limits.Customers can also utilize the burn paper to confirm the system laser is providing correct pattern and coverage.The customer performed a burn paper test and had provided the results for review.The test results showed proper laser pattern and coverage.According to the clear + brilliant laser system operator manual, swelling is an expected response to clear + brilliant treatment.Mild to moderate edema (swelling) typically develops immediately after treatment and diminishes or resolves within 12 to 24 hours after treatment.A small degree of swelling may last longer in some cases.According to the clear + brilliant laser system operator manual, darkening of skin (discoloration) is a known complication of clear + brilliant treatment.The possibility of temporary and permanent skin color change is known to exist with any laser treatment.Post-inflammatory hypo-pigmentation and hyper-pigmentation are known complications of many laser treatments and may occur with clear + brilliant laser treatment.A review of the manufacturing records showed all requirements were met.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Review of manufacturing records show final manufacturing test verification specifications are acceptable.No nonconformities or anomalies were found related to this event when reviewing the device history record.Based on the available information, swelling is an expected response and darkening of skin is a known complication of clear + brilliant treatment.No corrective action is necessary at this time.
Event or Problem Description
A user facility reported that a patient experienced swollen fat pads under her left eye and face with more tanned skin, following a clear+brilliant treatment.This was the first treatment of three treatments.See related reports for subsequent treatments for the same patient.It is unknown if the patient received clear+brillant treatment in the same symptom area within 90 days.It was reported they received botox and viva treatments several times in their past history.It is unknown when the symptoms were noticed on this event and it's unknown if there was any secondary intervention given at the time.Multiple pictures were reviewed by the medical reviewer.In comparing some pictures dated a year before the procedure to pictures dated 8 months post treatment to the day of treatment show that the patient's face is erythematous, but no other apparent difference is visible around eyes.Mild edema is visible around eyes in different angles.However, more edema is visible in a picture 5 months post treatment.One picture on 5 months post treatment show mild edema and surface irregularity visible comparing to date of treatment.There are other pictures with no date comparing patient's face.Edema is visible under the eye on both sides.The treatment level for this event is unknown and its unknown if any system errors occurred.See related report numbers for same patient: 3011423170-2024-00185, 3011423170-2024-00187.
Additional Manufacturer Narrative
Correction: h10.Related report numbers were missing the report numbers from the initial report.